# SDR HNAA2018062600128

- Difficulty date: June 23, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 43,409 hours, 40,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744437
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY  SIGN INOPERATIVE BY SEAT 12A.  R & R EMERGENCY SIGN. OPS CHECKED GOOD.
